# SDR ASAA2019080930373

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,047 hours, 10,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ38389
- Condition: Failed
- Location: Nr 1 Fuel System
- Part time: 10,589 hours, 3,624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL LEVEL OFF AT FL340 "#1 FILTER BYPASS" ILLUMINATED. RAN QRH PROCEDURE. QRH ALLOWED TO CONTINUE AS #1 ENG SHOWED NORMAL INDICATIONS. GROUNDED - YES. CONFIRMED PART # AND EFFECTIVTY REMOVE AND REPLACE #1 ENG FUEL FILTER DIFFERENTIAL PRESS SWITCH PER B737-800 AMM 73-34-01 ACCOMPLISHED EEC BITE TEST PER AMM 73-21-00 AND ENG IDLE POWER LEAK CHECK PER AMM 71-00-00 NO DEFECTS NOTED. PULL AND RESET 2 C/B'S.
